This all began (since I started tracking) an year ago in March 2010. I made the mistake of coming in sexual contact (low risk by all indications) with an unknown person during vacation and ever since then it feels as if my health has been on a steady decline.
Started with ulcers in my mouth which I've had as a child that I can recall but not so frequent as I've had since last year. two or three of them at the same time or after one another 3 times so far.
First freakout was when i caught a chest infection. And after taking antibiotics for it and weeks of body aches, malaise, fatigue capped off by what the dr thought was stomach flu, I did my Googling and convinced myself that I had HIV. I got blood work done for HIV (EIA) at the three month mark (including other STD's), came out negative, cried like a baby.
Everything felt normal for a while. I was outdoors, usually eating healthy, cycling and enjoying life. In the meantime I noticed that i was getting more frequent occurrences of acne on my face. I never had an acne problem. I would at most get 1 or 2 per year if that. Being 27, getting a sudden flair up of acne (or what thought it was at that time) was worrying but life was too good to freak out about.
Then Jan this year, I got another bout of mouth ulcers. And I guess the HIV fear always lived in the back of my head resurfaced with vengeance and I convinced myself that the 3 month EIA was a false negative and that I still might have HIV. From January to Feb I lost about 10lbs, my face destroyed by what appears to be more folliculitis than acne and my stomach a loose, gassy mess. I started noticing more and more white covering on my tounge, got painfull gums from time to time and a bad taste in my moth and on the back of my toung every morning and most times when I eat. I was pretty much considering getting my business in order to face the inevitable.
Somehow my fiancee convinced me to take a blood test (including other STD's) at 1 year mark and I again came out HIV negative. Cried like a baby, again. felt stable for a while until I stumbled upon the word agammaglobulinemia which causes a person not to produce anti-bodies. so now I convinced myself that I have that genetic disorder and that's why the HIV antibodies tests came out negative.
Now I'm constantly getting panfull bumps on my scalp which I only used to get whever I would catch a cold or the flue. My stomach feels more upset than normal on any given day. My face has gotten better with a regiment of skin care products but I continue to get HIV like folliculitis on forhead, face and scalp with long lasting blemishes. I've had sleep issues on and off with night sweats in between. most mornings along with some sort of folliculitis or the other, i also have one or two red bumps on my torso, back of my thights or buttocks. Lower back pain mostly in the mornings when I try to stretch.
To make things worse, I just got my MMR shot and with in a few days my eyes felt like they were burning especially when I close them and after a week had passed, the glands and the bone behind my hear and down my neck became really sore and swelled up, got a low grade fewer the next day that's still there after 3 days and now I'm getting a scratch throat and the glands below my ear also seem to be swollen. My head feels tight and if I move it too fast or move my eyes, it feels heavy with pressure above my eyes. I feel short of breath and just uneasy in general like I would feel when I get a flu except without the flu. My dr got some blood work done and said my white blood cell count is normal and in rare cases people get meningitis after MMR shots. So now I'm thinking I have early symptoms of meningitis since I already have a weakened immune system due to HIV.
So far I've been living in hell for more than an year and it does not seem to get any better. My life as I know it seems to be over. I feel like my life has lost direction or purpose and I am going to be stuck in labs, ER and doctors office for the rest of my short life. The guilt of possibility transmitting this to my fiance is worse than any symptom i have (which I would trade for anything or any pain in the world for her to be safe).
Dude not sure but I have been through a lot in the last two months. Get a candida test done. Since you were on antibiotics this could have messed your stomach up. I had unprotected sex two months ago got epididimitiys. was on atibiotcis got oral thrush and now I suffer through joint pains diarrhea and stuff. Candida can cause a lot of things try the candida diet and see how you feel.
Hi RockRose, Thank you for responding. I have not been tested or evaluated for Lupus. I have looked into Lupus factors but to be honest I guess my mind want's to attach the worst possible outcome (HIV)...
Also I'm a east asian male, 27 years old with no known family history of Lupus so i guess I'm not in the typical risk group so to speak. But I will consider this.
I have been giving Candida a lot of thought too. It's hard to figure out what the best course of action is to combat it since there seems to be two very polarized schools when it comes to either believing candida as a true issue or not.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.